# SDR SWAA2020050445556

- Difficulty date: April 28, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 26,260 hours, 11,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ENTRY L/H EMERGENCY LIGHTS INOP / REMOVED AND REPLACED BATTERY PACK AT STA 317L PER MM 33-51-06. EMERGENCY LIGHT OPS CHECKED GOOD PER MM 33-51-06POS 317L TAG TL1 N/A - P/N OFF/ON: D717-01-100SWA S/N OFF: 214528 S/N ON: WN0381
